# SDR SWAA2012031202095

- Difficulty date: February 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT SUPPORT FRAME CRACKED BS 295, BETWEEN STR 7R TO STR 8R.  REMOVED AND REPLACED FRAME IAW BAC DWG AND SRM.
